# SDR ASAA2013030694083

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 887-927.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK IS CORRODED RBL 13.8, STA 907.  REMOVED CORRODED ON CARGO TRACK AT STA 907, RBL 13.8, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53 60 53, FIG 101, DETAIL IX. R & R CARGO TRACK SECTION IAW SRM 53 00 53, FIG 201, REPAIR 2W 1.90 O .140 R .113 L 1.5 D .027.
